# SDR SWIA2025011700010

- Difficulty date: January 10, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Aircraft: N464SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7827
- Aircraft time: 45,032 hours, 40,573 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Power Loss
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IDG1 CAUTION MESSAGE RAN QRH. DISCONNECTED PER QRH. AFTER IDG DISCONNECTED GEN 2 WENT OFFLINE.     (FLIGHT 4651 - FILED CLOSED)      PLEASE REFERENCE AML 1511384. ALL WORK ACCOMPLISHED. REVIEW AMLS. R&R IDG 2, #1 AND #2 GCU. R&R FILTERS ON #1 IDG. ALL OPS AND LEAK CHECK GOOD. NO FURTHER DEFECT NOTED AT THIS TIME.
